Octaves and modular forms

B. Asch, van

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Title of host publicationNumber Theory and Algebra
EditorsH. Zassenhaus
Place of PublicationLondon
PublisherAcademic Press Inc.
Pages1-6
ISBN (Print)0-12-776350-3
Publication statusPublished - 1977

Cite this

Asch, van, B. (1977). Octaves and modular forms. In H. Zassenhaus (Ed.), Number Theory and Algebra (pp. 1-6). Academic Press Inc..